MAUDE Adverse Event Report: AMERICAN BIOSURGICAL, LLC AMERICAN BIOSURGICAL; BIPOLAR CORD 12FT DISP CLEAR NS

AMERICAN BIOSURGICAL, LLC AMERICAN BIOSURGICAL; BIPOLAR CORD 12FT DISP CLEAR NS
Model Number AB 1000-C-NS
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Roi cps, llc received the information related to this report through a customer complaint.Roi cps, llc is a procedure kit manufacturer.The reported device is contained, as a component, within roi kit 800756004, lot number 87847d.The incident was reported to the manufacturer of the bipolar cord.
 
Event or Problem Description
The patient has a pacemaker so the bipolar should not interfere with its function.When the surgeon used the bipolar, the patient started having arrhythmias.The surgeon discontinued using it, switched to a different bipolar cord and no further arrhythmias were noted.We are not sure if the cord was responsible, but it is suspicious.

Brand Name
AMERICAN BIOSURGICAL
Common Device Name
BIPOLAR CORD 12FT DISP CLEAR NS
Manufacturer (Section D)
AMERICAN BIOSURGICAL, LLC
1850 beaver ridge cir #b
norcross GA 30071
MDR Report Key11903185
Report Number3014527682-2021-00006
Device Sequence Number17253173
Product Code GEI
UDI-Device Identifier10852028007021
UDI-Public10852028007021
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K953889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAB 1000-C-NS
Device Catalogue NumberAB 1000-C-NS
Device Lot Number2020030025
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1